# SDR IPXA09554943

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 766-745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT BS 766-845 HAS NUMEROUS AREAS OF CORROSION AROUND FASTENER HOLES.  REPAIRED PER ATS ER 09-1643 DATED 04MAR09
